# SDR CALA2018062101468

- Difficulty date: June 12, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,260 hours, 29,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6571
- Condition: Delaminated
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE HAS COMPOSITE DELAMINATION ON FWD EDGE.  REMOVED AND REPLACED THE SLIDE.
